PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the number of pure fields of prime degree

Volume 153 / 2018

Kübra Benli Colloquium Mathematicum 153 (2018), 39-50 MSC: Primary 11N45. DOI: 10.4064/cm7353-9-2017 Published online: 30 March 2018

Abstract

For each odd prime $p$, we give an asymptotic formula for the number of pure fields of degree $p$.

Authors

  • Kübra BenliDepartment of Mathematics University of Georgia
    Athens, GA 30602, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image